# SDR QXEA200700249

- Difficulty date: February 14, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,327 hours, 6,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 99273H9323
- Condition: Cracked
- Location: Cockpit
- Part time: 3,209 hours, 2,248 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EUG - FLIGHT 2558 (BUR-EUG) - DURING CRUISE AT 36,000 FEET CAPTAIN'S SIDE WINDOW STARTED TO CRACK.  COMPLETED EMERGENCY CHECKLIST AND DIVERTED TO EUGENE AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE SIDE WINDOW.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
